Quasiconformal mappings with a locally summable boundary of
Doklady Akademii Nauk, Tome 332 (1993) no. 6, pp. 693-695
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_332_6_a4,
author = {V. I. Ryazanov},
title = {Quasiconformal mappings with a locally summable boundary of},
journal = {Doklady Akademii Nauk},
pages = {693--695},
year = {1993},
volume = {332},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_332_6_a4/}
}
V. I. Ryazanov. Quasiconformal mappings with a locally summable boundary of. Doklady Akademii Nauk, Tome 332 (1993) no. 6, pp. 693-695. http://geodesic.mathdoc.fr/item/DAN_1993_332_6_a4/